Hurry Up !! Launching offer: 50% waiver on all types of memberships and offer ends soon. Recruitment: seeking for college wise and state wise representatives, check at updates to apply.

UPI Journal of Mathematics and Biostatistics (UPI-JMB)

UPI Journal of Mathematics and Biostatistics (UPI-JMB)

  Editor-in-Chief (s) 

Dr. Hari Mohan Srivastava

Professor Emeritus

Department of Mat hematics and Statistics

University of Victoria, Canada

 

Dr. Mark Burgin

Professor

Department of Mathematics

University of California, Los Angeles, California

USA

Editorial Board


Current Issue (Volume 1, Issue 1) 

Review Article
An introduction of research on fractal PDE
Bo Wu

Abstract      Full Article PDF


Research Article (Funded Research)                                                                        

Simple (-1, 1) Rings

K. Jayalakshmi

Abstract      Full Article PDF


Research Article

On Effects of Shear Deformation and Rotatory Inertia on Deflection of Rectangular Elastic Plate under Moving Load

Agarana Michael C

Abstract      Full Article PDF


Research Article

Asymptotic Behavior of a Scalar Linear Difference Equation of Mixed Type

Sandra Pinelas

Abstract      Full Article PDF


Research Article (Funded Research) 

Convexity on Fractal Sets

Teodoro Lara*, Nelson Merentes, Edgar Rosales, Rainier Sanchez

Abstract      Full Article PDF


Research Article

Optimal Control for Chemotaxis Systems and Adjoint-Based Optimization with Multiple-Relaxation-Time Lattice Boltzmann Models

Aziz Belmiloudi

Abstract      Full Article PDF


Research Article

Finite Element Technique for Two-Dimensional MHD Stagnation-Point Flow in the Presence Porous Medium

Anil Kumar

Abstract      Full Article PDF


 

© 2017-2018 Unique Pub International. All Rights Reserved.
Verified By: